# SDR CA040127015

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,270 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW HAD DOOR WARNING INDICATION. CREW ELECTED TO RETURN, LANDED WITHOUT INCIDENT. OFF LINE FOR INVESTIGATION.
